# SDR MASA2024111000036

- Difficulty date: November 10, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 40,063 hours, 32,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 EMRGCY RED LIGHT INOP DURING TEST.  R & R BULB ON EMERGENCY RED LIGHT AT ROW 12. OPS CHECK GOOD. NO DEFECTS NOTED.
